# SDR 9517531160

- Difficulty date: November 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N160US
- Make and model: Doug DC-10-40
- Aircraft serial: 46769
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Link
- Condition: Failed
- Location: Ctr Mlg Door
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A, J

## Discrepancy

DURING CLIMB, THE AIRCRAFT EXPERIENCED EXCESSIVE VIBRATION.  AIRCRAFT DUMPED 120,000 LBS OF FUEL AND RETURNED TO DTW.  REPLACED LEFT FORWARD CENTER GEAR DOOR DRIVE LINK AND OPERATIONAL CHECK OK.
